Colon Cleanse/liver Cleanse Causing More Acne?
Posted by Liam Foster, 26 February 2013 · 536 views
Hello again. So i recently started a cleanse on my liver and colon, by taking a supplement of Milk Thistle for my Liver, and something called Oxy Powder, which is a strong colon cleanse. Ever since i started taking the Milk Thistle, i have broken out tremendously bad. In places where i hadn't had acne for about 2 months or so. I'm getting really anxious and apprehensive about it all, and was wondering if this was normal for when you are going through the transaction of a liver and colon cleanse. Because if my sudden massive breakouts are not being caused by these supplements, then im lost. Because i have not changed anything for 3 months now, and only now has my face started to get worse again. My chest and back are clear. It's just my forehead had broken out so bad with huge hurtful pimples, and now my cheeks and jawline are too. WHAT GIVES!?